# SDR SWIA202161559

- Difficulty date: August 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACKED CLIP AT FS.280 STRG 3L (MARKED)     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED CLIP AND REPAIR ANGLE AT FS280 STR 3L REF EO 601R31522 NIEO S11 DATED 2021-08-24 AND DWG 601R31522, REV-Y AND CRJ200 SRM 51-42-06. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH TASK 51-900-1003-SKY
